# SDR AALA20120927010

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 66,178 hours, 34,333 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 3 LEFT HAS A CRACK INDICATION AT STATION 180, 1 INCH THE RADIUS OF THE OUTBOARD LEG.  INSTALLED SPLICE REPAIR PER SRM 53-02-00 FIGURE 18.
